Lemsip Multi Relief 16 Capsules

€8.65

Code 5099627113618


Add to Basket
Product Information
  • Multi-relief capsules for fever, headache, chesty cough, sore throat, sinus and nasal congestion, body aches and pains.
  • Contains 500mg of paracetamol, phenylephrine as a decongestant and guaifenesin for a chesty cough.
  • 16 Capusles
How to Use
  • Swallow whole with water.
  • Do not chew.
  • Children 12-15 years old: one capsule every 4-6 hours. Do not exceed 4 capsules in 24 hours.
  • Adults and children 16 years and over: Two capsules every 4-6 hours. Do not exceed 8 capsules in 24 hours.
Active Ingredients

Paracetamol 500mg / Phenylephrine Hydrochloride 6.1mg / Guaifenesin 100mg

Delivery Info
Delivery (Ireland & NI)

Price

Orders Over €45

FREE

Orders Under €45

€3.95

All UK Orders

€7.95

View More Info.



Returns Policy

If for any reason you are not satisfied with your order, simply return it within 14 days of delivery and we will replace it or provide a refund to the value of the item (excluding shipping). The items to be returned or exchanged have to be unused, in their original condition, in their original box and properly labelled.

?View Full Returns Policy

Click to view complete product details

LEMSIP Multi-Relief – 16 Capsule

Multi-relief capsules for fever, headache, chesty cough, sore throat, sinus and nasal congestion, body aches and pains. Contains 500mg of paracetamol, phenylephrine as a decongestant and guaifenesin for a chesty cough.


Features

  • Multi-relief capsules for fever, headache, chesty cough, sore throat, sinus and nasal congestion, body aches and pains.
  • Contains 500mg of paracetamol, phenylephrine as a decongestant and guaifenesin for a chesty cough.
  • 16 Capusles


Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty